Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Gaussian estimates and holomorphy of semigroups


Author: El-Maati Ouhabaz
Journal: Proc. Amer. Math. Soc. 123 (1995), 1465-1474
MSC: Primary 47D06; Secondary 47F05, 47N20
DOI: https://doi.org/10.1090/S0002-9939-1995-1232142-3
MathSciNet review: 1232142
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that if a selfadjoint semigroup T on ${L^2}(\Omega )$ satisfies a Gaussian estimate $|T(t)f| \leq MG(bt)|f|,0 \leq t \leq 1,f \in {L^2}(\Omega )$ (where $G = G{(t)_{t \geq 0}}$ is the Gaussian semigroup on ${L^2}({R^N})$ and $\Omega$ is an open set of ${R^N}$), then T defines a holomorphic semigroup of angle $\frac {\pi }{2}$ on ${L^p}(\Omega )$ . We obtain by duality the same result on ${C_0}(\Omega )$. Applications to uniformly elliptic operators and Schrödinger operators are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D06, 47F05, 47N20

Retrieve articles in all journals with MSC: 47D06, 47F05, 47N20


Additional Information

Article copyright: © Copyright 1995 American Mathematical Society